# SDR HNAA0600035

- Difficulty date: May 3, 2006
- Submitted: May 6, 2006
- Operation: Air carrier
- Aircraft: N938HA
- Make and model: Dhav DHC8102
- Aircraft serial: 152
- Aircraft time: 45,099 hours, 49,944 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: DSC252B40124
- Condition: Leaking
- Location: Hyd System
- Part time: 45,099 hours, 49,944 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE NR 2 HYDRAULIC QUANTITY WENT TO 3/4 QUART.  ROLL SPOILER OUTBOARD HYDRAULIC CAUTION LIGHT ILLUMINATED PRESSURE REMAINED NORMAL.  REMOVED AND REPLACED BLUE FLEX LINE TO UP SIDE OF NOSE GEAR DRAG STRUT ACTUATOR.
